Integrable Shallow-Water Equations and Undular Bores

El, Gennady, Grimshaw, R. H. J. and Pavlov, M. V. (2001) Integrable Shallow-Water Equations and Undular Bores. Studies in Applied Mathematics, 106 (2). pp. 157-186. ISSN 0022-2526

Integrable shallow-water equations and undular bores.pdf - Submitted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives 4.0.

Download (153kB) | Preview
Official URL:


On the basis of the integrable Kaup–Boussinesq version of the shallow‐water equations, an analytical theory of undular bores is constructed. A complete classification for the problem of the decay of an initial discontinuity is made.

Item Type: Article
Subjects: F300 Physics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: John Coen
Date Deposited: 16 Apr 2020 14:52
Last Modified: 31 Jul 2021 18:31

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics